Last reply 5 months ago
Not much better after Solu Medrol

Just diagnosed last month, at age, ahem, 49. Solu Medrol infusions 4 days in February but not too much better with symptoms. Still blurry vision some days, still weird tingly sensations in my legs & serious muscle weakness & exhaustion. I thought I would be better!!! The Solu Medrol just made me MORE EXHAUSTED & nauseous, not wired & big change in symptoms. 😥😥😥. Anybody else have any similar experience?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 months ago

@rmdaniels , Steroids aren’t a quick fix.

They will primarily address the inflammation on your Central Nervous System (CNS), which has caused these latest symptoms.

Once the inflammation is addressed, then your body can start to attempt some recovery. The Steroids will be helping this recovery over a period of 6 – 8 weeks. Although, you have to rest up and allow this recovery to happen.

Do note that visual symptoms may, or may not, take some time to improve.


rmdaniels
5 months ago

Thank you for this response @stumbler.
Ugh. I just don’t seem to be able to fit in that important rest time because of my job requirements. I did, however, take wheelchair assistance on my flights this week for the first time. It was uncomfortable because I felt guilty (as I can walk), but found that I wasn’t NEARLY as exhausted on my travel days this week with the extra help.
BTW, thank you again for all the help & advice you give us newbies! 😊

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.